ՀՀ ԳԱԱ Տեղեկագիր: Մաթեմատիկա =Известия НАН Армении: Математика =Proceedings of the NAS Armenia: Mathematics

Generalization of Köthe-Toeplitz duals and null duals of new difference sequence spaces

Erfanmanesh, S. and Foroutannia, D. (2016) Generalization of Köthe-Toeplitz duals and null duals of new difference sequence spaces. Հայաստանի ԳԱԱ Տեղեկագիր. Մաթեմատիկա, 51 (3). pp. 28-40. ISSN 00002-3043

[img]
Preview
PDF
Download (878Kb) | Preview
    Item Type: Article
    Uncontrolled Keywords: semi-normed sequence space; difference sequence space; matrix domain; α-, β-, γ- and N-duals
    Subjects: Q Science > QA Mathematics
    Divisions: UNSPECIFIED
    Depositing User: Bibliographic Department
    Date Deposited: 22 Jul 2016 13:03
    Last Modified: 10 Mar 2017 11:54
    URI: http://mathematics.asj-oa.am/id/eprint/2502

    Actions (login required)

    View Item